Interpolation, compactness and jep in soft model theory.
Archiv für mathematische Logik und Grundlagenforschung, Tome 22 (1982), pp. 61-68
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AMLG_1982__22_137992,
author = {Daniele Mundici},
title = {Interpolation, compactness and jep in soft model theory.},
journal = {Archiv f\"ur mathematische Logik und Grundlagenforschung},
pages = {61--68},
year = {1982},
volume = {22},
zbl = {0495.03019},
url = {http://geodesic.mathdoc.fr/item/AMLG_1982__22_137992/}
}
Daniele Mundici. Interpolation, compactness and jep in soft model theory.. Archiv für mathematische Logik und Grundlagenforschung, Tome 22 (1982), pp. 61-68. http://geodesic.mathdoc.fr/item/AMLG_1982__22_137992/